# SDR R61A2025071300306

- Difficulty date: July 13, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 22,004 hours, 15,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK AFT PASSENGER DOOR L2 CUTOUT LOWER BEAM FOUND CORRODED. LOWER BEAM REPLACED IAW SRM51-43-03
